Inventiones mathematicae

, Volume 82, Issue 1, pp 27–35 | Cite as

Conjugaison topologique des germes de fonctions holomorphes à singularité isolée en dimension trois

  • B. Perron
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. 1.
    Cerf, J.: La stratification naturelle de l'espace des fonctions différentiables. Publication de l'I.H.E.S. No 39, (1970)Google Scholar
  2. 2.
    Durfee, A.: Fifteen characterizations of rational double points. L'enseignement mathématique.25, 131–164 (1979)Google Scholar
  3. 3.
    Edwards, R., Kirby, R.: Deformations of spaces of embeddings. Ann. Math.93, 63–88 (1971)Google Scholar
  4. 4.
    Epstein, D.B.: Curves on 2-manifolds and isotopies. Acta Math.115, 109–110 (1966)Google Scholar
  5. 5.
    Freedman, M.: The topology of four-dimensional manifolds. J. Differ. Geom.7, 357–453 (1982)Google Scholar
  6. 6.
    King, H.: Topological type of isolated critical points. Ann. Math.107, 385–398 (1978)Google Scholar
  7. 7.
    Kirby, R., Siebenmann, L.C.: Foundational essays on topological manifolds. Annals of Math. Studiesn o88. Princton. University Press 1977Google Scholar
  8. 8.
    Kirby, R., Siebenmann, L.C.: Normal bundles for codimen 2 locally flat embeddings. Lectrs Notes no 438. Berlin-Heidelberg-New York: Springer 1975Google Scholar
  9. 9.
    Laudenbach, F.: Submersion sur le cercle. Bull. Soc. Math.104, 417–431 (1976)Google Scholar
  10. 10.
    Lawson, T.: Trivialisingh-cobordisms by stabilisation. Math. Z.156, 211–215 (1977)Google Scholar
  11. 11.
    Le Dung Trang, Perron, B.: Sur la fibre de Milnor d'une singularité isolée en dimension complexe trois. C.R. Acad. Sci. Paris289, 115–118 (1979)Google Scholar
  12. 12.
    Levine, J.: An algebraic classification of some knots of codimension two. Comment. Math. Helv.45, 185–198 (1970)Google Scholar
  13. 13.
    Milnor, J.: Singular points of complex hypersurfaces. Annals of Math. Studies. No 61. Princeton. University Press 1968Google Scholar
  14. 14.
    Moise, E.: Affine structures on 3-manifolds. Ann. Math.56, 96–114 (1952)Google Scholar
  15. 15.
    Neumann, W.D.: A calculus for plumbing. Trans. Amer. Math. Soc.268, 299–344 (1981)Google Scholar
  16. 16.
    Orlik, P.: Seifert manifolds. Lectures Notes. No 291. Berlin-Heidelberg-New York: Springer 1972Google Scholar
  17. 17.
    Orlik, P., Vogt, E., Zeischang, H., Zur Topologie gefaserter dereidimensionalen Mannigfaltigkeiten. Topology6, 49–64 (1967)Google Scholar
  18. 18.
    Perron, B.: Pseudo-isotopies et isotopies topologiqies en dimension quatre. Préprint. Université de Dijon (1984) Note au C.R.A.S. Paris t.299, Série I (1984)Google Scholar
  19. 19.
    Siebenmann, L.C.: Pseudo-annuli and invertible cobordisms. Arch. Math.19, 528–535 (1968)Google Scholar
  20. 20.
    Stalling, J.: On fibering certain 3-manifolds. Topology of 3-manifolds. Englewood Cliffs: Prentice Hall 1962Google Scholar
  21. 21.
    Waldhausen, F.: On irreductible 3-manifolds which are sufficiently large. Ann. Math.87, 56–88 (1968)Google Scholar
  22. 22.
    Wall, C.T.C.: Surgery on compact manifolds. New York: Academic Press 1971Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • B. Perron
    • 1
  1. 1.Départment de Mathématiques, U.A. 755Université de DijonDijon CedexFrance

Personalised recommendations